# SDR SWAA2016070553447

- Difficulty date: May 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SPAR WEB CRACKED BETWEEN RSS. 211 TO 238.   REPAIRED THE WEB IAW EA.
